Linear analysis of quadrature domains

Mihai Putinar Department of Mathematics, University of California

TBD mathscidoc:1701.332841

Arkiv for Matematik, 33, (2), 357-376, 1994.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 352 downloads ] [ 0 comments ]
@inproceedings{mihai1994linear,
  title={Linear analysis of quadrature domains},
  author={Mihai Putinar},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546661336650},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={357-376},
  year={1994},
}
Mihai Putinar. Linear analysis of quadrature domains. 1994. Vol. 33. In Arkiv for Matematik. pp.357-376. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546661336650.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved